# SDR GTIA020292

- Difficulty date: April 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9
- Aircraft serial: 47604
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AEX - AUTOPILOT TURNS A/C RIGHT WITH TURN KNOB CENTERED AUTOPILOT OVER TRIMS AIRCRAFT DURING TURNS RESULTING IN LARGE OUT OF TRIM CORRECTIONS.  (M)
